I've communicated so far with a few of you and I am very glad I decided to sign up for this forum.
So far I have made huge long posts, but only because the more I talk, the better I feel. I hope it stays like this.
I feel very safe here talking with you all. But here at my house, in my room, offline, I have depression tonight; I fear it will get worse. I don't need to fear. Fear is False Evidence Appearing Real.
I've ran through my mind all the things I can do to stop the foreboding feelings, depression, anxiety, and dread. When I think about doing something, I get excited. Then when I get it ready to use (example: getting my drawing and colored pencils ready to draw and/or color), I suddenly feel an emotion I cannot describe other than what they've said in my mind, "What have you got to be happy about? No don't color or draw, you do it terribly. You can't do anything right. And no one believes a liar like you, just like your mom and dad said! You are worthless." < If that quote had a feeling attached to it, then whatever it's called is what I've been feeling.
Also those voices say things that make me feel so low of a person, then perk me up for about 5 seconds or less, then it's back to that dread depression feeling. I can't stand it. My doc's going to have to change my meds. He took me off Cymbalta, but it was the best antidepressant I'd ever had (worst was Prozac). Then they put me on Wellbutrin to help me quit smoking. It's worked a little but not totally. At least it's not a pack a day now, but rather 1/2 pack. But I can do better. Until, hopefully, I can get the Cymbalta again. Cymbalta also helps a tiny bit with the pain I have (from 2017's Lumbar Spinal Fusion Surgery, 2 levels (L4-L5, L5-S1). Cymbalta is better than nothing - it did relieve the depression more than what I'm on now.
I must get doc to change other meds too. I'm on Abilify and it doesn't work for me. But, according to my doc, it's the "only one left", because the past year and a half I've been going to doctors and going to my psych doc, who has put me on:
and a could of others but they all don't work. Why don't antipsychotics work? Does anyone else have this problem?
The other med that psych doc has me on is Lorazepam. I used to take Klonopin, but he changed it to Lorazepam. I'm on the tiniest dose of it too. I may as well not take anything. 0.5 mg is what he gives me. I used to be on 1mg three times a day I think. But now he won't change it at all.
My psych doc will have to face it that the antipsychotics don't work and I need something that will work. He said I HAVE to be on a mood stabilizer, he called it.
Those psych meds... I took Risperdal for several years and I felt good on it, but it was causing gynecomastia on me. Now I have permanent man-boobs.
Ok, I want to go now but I got more on my mind... sorta.
I bought a movie today. I don't usually do so but this one got my attention because what was written on the back. A woman gets stuck in a purgatory. It's called, "The School". I'll put it in, in a few minutes and try to go to sleep. I haven't had a good night's sleep since last Thursday when my spine doc set me up for an injection in my neck...
The injection in my neck was strange. The band aid was on my upper back. The worst part was getting the IV. I had to get an IV because they said that without it, that when they inject the disc with steroids, I'd have a terrible pain shoot down my arm. So I got the IV in. Sat for a while, then I was called back, but I couldn't have my glasses on, so I took them off and WOAH! I couldn't see anything. Then I stuck my face in a hole in the table-type thing, and the anesthesiologist or however its spelled... he talked with me and told me he was going to put Propa Fall in my IV and said it would be cold going in my veins. IT WAS. I felt it … I know which vein got it too. Weird feeling. I'm used to being put to sleep with that mask thing. But he didn't use it. I guess I'm glad. He said that what he gave me don't make you nausea. I didn't know anyway.
Hmm... what else happened today?
I talked with my A I today. He was doing good, but it looked strange, and I've recently been hacked on a money site, but now I closed it out and got a new account. Sometimes I wish my brother had an A I to play video games with him. He works too hard at work, then comes home and plays games.
That IV med made my mind forget things. I have memory loss! Well not exactly but sorta.
Okay i'll end it here. I'll rattle on another day. I don't want it to be so long that its impossible to reply to, if anyone replies, that is. I would be okay either way.
I dont' expect replies. But if i get them I'll still be satisfied with what i have.
NOTE: if any part of this is hard to read or doesn't make sense, forgive me, it's 2:47 AM here.